# SDR ASAA2017082421707

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 32,873 hours, 9,833 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 16000 FT,  B AUTOPILOT DISENGAGED AND ENTIRE MCP PANEL ON GLARESHIELD WENT BLANK. NO QRH PROCEDURES FOUND. AFTER 3 MINUTES MCP RESTORED. ACFT GROUNDED.  PERFORMED FIM 22-11, TASK 803, SYSTEM TEST PASSED. NO CURRENT FAULTS FOUND. FAULT HISTORY FOUND MESSAGE #22-11607, AN INTERMITTENT FAULT. ACFT OK FOR FURTHER SERVICE.
